# SDR CALA2024030500643

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 89,978 hours, 35,659 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C172334
- Condition: Missing
- Location: Refuel Coupling
- Part time: 5,791 hours, 2,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP WAS FOUND MISSING PRIOR TO REFUELING FUEL CAP WAS CONFIRMED LEFT ON TRUCK IN IAD PRIOR TO FLIGHT 1262-02 COMPLIED WITH GMM.  REPLACED FUEL/DEFUEL COUPLING CAP IAW AMM 28-25-41-400-005-A, OK FOR SVC.
